# SDR CALA2023052601654

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 61,048 hours, 21,936 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Damaged
- Location: Sta 101.90-138
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER INSPAR SKIN REQUIRES FABRICATION AND INSTALLATION OF DOUBLER TO INCORPORATE 3 EACH REMOVED SKIN DOUBLERS AND 4 EACH NEW SKIN CRACK CUT-OUTS BTWN APPROX STAB STATIONS 101.90 TO 138.5. CYCLES REF SRM 55-10-01-2R-11 REPAIR 11 PAR.5A. (SEE NR 00143784 FOR ALL WORK ACCOMPLISHED)ISSUED DIP TO INSP BY DETAIL VISUAL INSPECTION & LFEC AT INTERVAL OF 9000 FLIGHT VERIFIED LOG PAGE ENTRY
